MathSciNet Relay Station
MathSciNet bibliographic data
MR2481589 (2010e:42021) 42B20 (46E15 47B38)
Yang, Dachun; Zhou, Yuan A boundedness criterion via atoms for linear operators in Hardy spaces. Constr. Approx. 29 (2009), no. 2, 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement